# SDR 04154632

- Difficulty date: June 2, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N632BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7268
- Aircraft time: 14,662 hours, 12,310 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY INSPECTION THE FRAME DOUBLER AT FS 610 STR 10 WAS FOUND CRACKED.  FRAME WAS REPAIRED PER MANUFACTURERS INSTRUCTIONS AND AIRCRAFT WAS RETURNED TO SERVICE WITH COMPLETION OF INSPECTION.
